Alert archive / Oklahoma / Freeze Warnings in 2012

Freeze Warning 5, NWS Norman, OK

November 11, 201248 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this freeze warning at Nov 11, 2012, 5:36 AM CST for 48 counties in Oklahoma; 8 counties in Texas. It took effect at Nov 11, 2012, 9:00 PM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2012, 5:36 AM CST (11:36 UTC)
In effect from
Nov 11, 2012, 9:00 PM CST
Expired
Nov 12, 2012, 10:00 AM CST
In force
13 hr
Issued by
NWS Norman, OK
All 56 counties

Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 70 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
70 J/kg
Mixed-layer CIN
-281 J/kg
Mixed-layer LCL
1313 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WWUS74 KOUN 111136
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
536 AM CST SUN NOV 11 2012

OKZ004>015-111945-
/O.NEW.KOUN.FZ.W.0005.121112T0500Z-121112T1500Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA
536 AM CST SUN NOV 11 2012

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST
MONDAY...

* TEMPERATURE: 17 TO 27 DEGREES FAHRENHEIT

* IMPACTS: THIS HARD FREEZE WILL LIKELY KILL VEGETATION THAT IS
  NOT COLD-WEATHER HARDY.

*PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ016>048-TXZ083>090-111945-
/O.NEW.KOUN.FZ.W.0005.121112T0800Z-121112T1500Z/
CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-
CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-
SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-
STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-CARTER-
JOHNSTON-ATOKA-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-
ARCHER-CLAY-
INCLUDING THE CITIES OF...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
536 AM CST SUN NOV 11 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST MONDAY...

* TEMPERATURE: 27 TO 32 DEGREES FAHRENHEIT

* IMPACTS: THIS FREEZE WILL LIKLEY DAMAGE OR KILL VEGETATION NOT
  TOLERANT TO ANY FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$
2 follow-up statements
703 
WWUS74 KOUN 112044
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
244 PM CST SUN NOV 11 2012

OKZ050>052-120445-
/O.EXB.KOUN.FZ.W.0005.121112T0600Z-121112T1600Z/
LOVE-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...MARIETTA...MADILL...DURANT
244 PM CST SUN NOV 11 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST
MONDAY. 

* TEMPERATURES: LOWS AROUND 30 DEGREES.

* IMPACTS: DAMAGE TO SENSITIVE VEGETATION THAT CANNOT TOLERATE
  FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ004>022-120445-
/O.EXT.KOUN.FZ.W.0005.121112T0300Z-121112T1600Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL
244 PM CST SUN NOV 11 2012

...FREEZE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
CST MONDAY...

THE FREEZE WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CST MONDAY. 

* TEMPERATURES: LOWS 15 TO 25 DEGREES.

* IMPACTS: THIS FREEZE WILL LIKELY DAMAGE OR KILL VEGETATION NOT 
  TOLERANT TO ANY FREEZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ023>048-TXZ083>090-120445-
/O.EXT.KOUN.FZ.W.0005.121112T0600Z-121112T1600Z/
CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-
BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...ANADARKO...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART...
ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...
ADA...COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO...
ATOKA...QUANAH...CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...
MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
244 PM CST SUN NOV 11 2012

...FREEZE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST MONDAY...

THE FREEZE WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST MONDAY. 

* TEMPERATURES: LOWS IN THE MIDDLE AND UPPER 20S LIKELY.

* IMPACTS: THIS FREEZE WILL LIKELY DAMAGE OR KILL VEGETATION NOT 
  TOLERANT TO ANY FREEZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$
491 
WWUS74 KOUN 120335
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
935 PM CST SUN NOV 11 2012

OKZ004>022-121145-
/O.CON.KOUN.FZ.W.0005.000000T0000Z-121112T1600Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL
935 PM CST SUN NOV 11 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY FOR
PARTS OF NORTHERN AND CENTRAL OKLAHOMA.

* TEMPERATURES: LOWS 15 TO 25 DEGREES.

* IMPACTS: THIS FREEZE WILL LIKELY DAMAGE OR KILL VEGETATION NOT 
  TOLERANT TO ANY FREEZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ023>048-050>052-TXZ083>090-121145-
/O.CON.KOUN.FZ.W.0005.121112T0600Z-121112T1600Z/
CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...ANADARKO...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART...
ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...
ADA...COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO...
ATOKA...MARIETTA...MADILL...DURANT...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
935 PM CST SUN NOV 11 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY FOR
CENTRAL AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS.

* TEMPERATURES: LOWS IN THE MIDDLE AND UPPER 20S LIKELY.

* IMPACTS: THIS FREEZE WILL LIKELY DAMAGE OR KILL VEGETATION NOT 
  TOLERANT TO ANY FREEZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this freeze warning went out at Nov 11, 2:44 AM CST, 2 hours 52 minutes earlier.

Area forecast discussion, Nov 11, 2:44 AM CST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
244 AM CST SUN NOV 11 2012

.DISCUSSION...
THE DRYLINE AND COLD FRONT WILL CONTINUE TO CONSOLIDATE ACROSS
WESTERN OKLAHOMA THIS MORNING WITH A WIDE AREA OF RAIN AND
THUNDERSTORMS ORIENTED ALONG THE LOW-LEVEL FLOW. THIS AREA MOSTLY
AHEAD OF THE FRONT, WILL CONTINUE MORE OR LESS A STEADY PACE
ACROSS CENTRAL AND INTO SOUTHEAST OKLAHOMA THIS AFTERNOON. A FEW
HOURS OF LIGHT RAIN OR LIGHT RAIN SHOWERS MAY FOLLOW THE FRONT,
BUT SKIES ARE EXPECTED TO LOSE THE LOWER CLOUDS RATHER QUICKLY.
THE UPPER TROUGH WILL PASS THROUGH CENTRAL OKLAHOMA EARLY THIS
EVENING BRINGING MOSTLY CLEAR SKIES FOR OVERNIGHT. FREEZE WARNINGS
ARE EFFECTIVE FOR MONDAY MORNING. AFTER ANOTHER COOL DAY MONDAY,
TEMPERATURES WILL BE MILD THE REST OF THE WEEK WITH LITTLE CHANGE
DAY TO DAY. A WEAK FRONT MAY MOVE INTO OKLAHOMA WEDNESDAY, BUT
THIS WILL SERVE MOSTLY TO KEEP TEMPERATURES FROM RISING MUCH ABOVE
NORMALS. NO COLD AIR IS IN SIGHT THROUGH AT LEAST NEXT WEEKEND.
THERE IS A CHANCE FOR RAIN NEXT WEEKEND, BUT IT LOOKS LESS
IMPRESSIVE THAN THAT OF TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  60  30  59  30 /  40  10   0   0
HOBART OK         58  28  59  28 /  20   0   0   0
WICHITA FALLS TX  71  32  60  31 /  30  10   0   0
GAGE OK           48  17  54  23 /   0   0   0   0
PONCA CITY OK     56  24  58  28 /  40  10   0   0
DURANT OK         71  36  57  33 /  70  10  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 2 AM TO 9 AM CST MONDAY FOR OKZ016>048.

     FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM CST MONDAY FOR
     OKZ004>015.

TX...FREEZE WARNING FROM 2 AM TO 9 AM CST MONDAY FOR TXZ083>090.

&&

26/09
Hazardous weather outlook, Nov 11, 5:12 AM CST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
512 AM CST SUN NOV 11 2012

OKZ004>048-050>052-TXZ083>090-111800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
512 AM CST SUN NOV 11 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS
AFTERNOON ACROSS PORTIONS OF SOUTHEAST OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND EAST OF A LINE FROM HOLDENVILLE TO
KINGSTON OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE LATE THIS
MORNING AND EARLY THIS AFTERNOON.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR POSSIBLE SEVERE WEATHER OPERATIONS FROM
THROUGH EARLY TO MID AFTERNOON.

DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO EXPAND EAST ACROSS OKLAHOMA AND NORTH
TEXAS THIS MORNING... MAINLY ACROSS CENTRAL AND EASTERN OKLAHOMA.
INSTABILITY IS MARGINAL THIS MORNING SO THERE IS ONLY A LOW CHANCE
OF SEVERE THUNDERSTORMS EARLY THIS MORNING. INSTABILITY WILL
INCREASE SOMEWHAT LATE THIS MORNING AND EARLY THIS AFTERNOON ACROSS
SOUTHEAST OKLAHOMA SUPPORTING A SLIGHT RISK OF SEVERE STORMS
PRODUCING HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND GUSTS OF 60
MPH WITH THE STRONGER STORMS. A COLD FRONT MOVING EAST FROM CENTRAL
AND SOUTH CENTRAL OKLAHOMA EARLY THIS MORNING WILL MOVE THROUGH THE
REMAINDER OF THE AREA BY MID AFTERNOON. ALTHOUGH SOME THUNDERSTORMS
WILL REMAIN POSSIBLE AFTER THE FRONT MOVES THROUGH... THE RISK OF
SEVERE THUNDERSTORMS WILL DECREASE SIGNIFICANTLY BEHIND THE FRONT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST MONDAY NOV 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
GUSTY WINDS... DRY AIR AND LOW HUMIDITY WILL KEEP FIRE WEATHER
CONCERNS ELEVATED THIS AFTERNOON ACROSS WESTERN SECTIONS OF NORTH
TEXAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED MONDAY THROUGH SATURDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

In the hours before

Special weather statement, Nov 10, 11:50 PM CST, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1150 PM CST SAT NOV 10 2012

OKZ011-015-017-110615-
BLAINE OK-DEWEY OK-MAJOR OK-
1150 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...
NORTHEASTERN DEWEY AND SOUTHWESTERN MAJOR COUNTIES UNTIL 1215 AM
CST...

AT 1145 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES
SOUTHWEST OF TALOGA...MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SEILING...TALOGA...ORION...CANTON LAKE...CHESTER AND HUCMAC.

LAT...LON 3618 9852 3585 9907 3602 9922 3616 9902
      3616 9896 3621 9895 3637 9872
TIME...MOT...LOC 0545Z 231DEG 50KT 3597 9909

MAXWELL
Special weather statement, Nov 11, 12:37 AM CST, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1237 AM CST SUN NOV 11 2012

OKZ011-015-017-110700-
BLAINE OK-DEWEY OK-MAJOR OK-
1237 AM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...
NORTHEASTERN DEWEY AND CENTRAL MAJOR COUNTIES UNTIL 100 AM CST...

AT 1233 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR CANTON
LAKE...MOVING NORTHEAST AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...CANTON...RINGWOOD...CLEO SPRINGS...LONGDALE...MENO...
ORIENTA AND CANTON LAKE.

LAT...LON 3644 9810 3603 9859 3615 9876 3647 9847
      3646 9811
TIME...MOT...LOC 0633Z 220DEG 55KT 3612 9866

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 6:06 PM CSTSpecial Weather StatementOUNEllis39 min
Nov 10, 6:33 PM CSTSpecial Weather StatementOUNHarper27 min
Nov 10, 6:45 PM CSTSpecial Weather StatementOUNEllis, Woodward45 min
Nov 10, 7:15 PM CSTSpecial Weather StatementOUNEllis45 min
Nov 10, 7:22 PM CSTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward27 min
Nov 10, 7:39 PM CSTSpecial Weather StatementOUNBeckham51 min
Nov 10, 7:45 PM CSTSpecial Weather StatementOUNHarper30 min
Nov 10, 8:12 PM CSTSpecial Weather StatementOUNEllis, Harper63 min
Nov 10, 9:18 PM CSTSpecial Weather StatementOUNRoger Mills27 min
Nov 10, 9:52 PM CSTSpecial Weather StatementOUNDewey23 min
Nov 10, 10:06 PM CSTSpecial Weather StatementOUNRoger Mills24 min
Nov 10, 10:19 PM CSTSpecial Weather StatementOUNWoods41 min
Nov 10, 10:26 PM CSTSpecial Weather StatementOUNBeckham34 min
Nov 10, 10:56 PM CSTSpecial Weather StatementOUNBeckham34 min
Nov 10, 11:50 PM CSTSpecial Weather StatementOUNDewey25 min
Nov 11, 12:37 AM CSTSpecial Weather StatementOUNMajor23 min

Nearby

Freeze Warnings in Oklahoma, 2012Freeze Warnings in Texas, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.